# SDR U2RA2025020400001

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 97,345 hours, 16,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 69B520157
- Condition: Worn
- Part time: 16,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT HEAVY CHECK IN XMV, HAECO MAINTENANCE DISCOVERED 1EA EXISTING REPAIR DOUBLER WAS INSTALLED ON REF. /A/ L1 MED FWD FRAME WEB. THE EXISTING DOUBLER WAS FOUND WORN DAMAGE DUE TO INTERFERENCE WITH THE REF. /C/ DOOR CUTOUT FWD FRAME SUPPORT BRACKET. AFTER REMOVING THE REPAIR DOUBLER, 1EA CRACK WITH 2EA STOP DRILL HOLES WERE FOUND ON DOOR FWD FRAME WEB. SEE FIGURE 1 FOR DETAILS.  TO AVOID INTERFERENCE WITH THE SUPPORT BRACKET IN FUTURE. THIS EO PROVIDES INSTRUCTIONS TO TRIM REF/B/ SUPPORT BRACKET LOWER FLANGE AS REQUIRED.
